Alert archive / Minnesota / Small Craft Advisories in 2021
Small Craft Advisory 76, NWS Duluth, MN
NWS Duluth, MN issued this small craft advisory at Oct 14, 2021, 3:56 PM CDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2021, 3:56 PM CDT (20:56 UTC)
- Expired
- Oct 17, 2021, 4:00 AM CDT
- In force
- 60 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted.
475 WHUS73 KDLH 142056 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 356 PM CDT Thu Oct 14 2021 LSZ140>142-150900- /O.CAN.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/ /O.NEW.KDLH.SC.Y.0076.211014T2100Z-211015T0900Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 356 PM CDT Thu Oct 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and waves 5 to 8 ft expected. * WHERE...Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN and Taconite Harbor to Silver Bay Harbor MN. * WHEN...Until 4 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ146-147-150-150900- /O.CAN.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/ /O.NEW.KDLH.SC.Y.0076.211014T2100Z-211015T1500Z/ Port Wing to Sand Island WI-Sand Island to Bayfield WI- Outer Apostle Islands Beyond 5 NM from Mainland- 356 PM CDT Thu Oct 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT FRIDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 5 ft expected. * WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 10 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-143>145-148-142200- /O.CAN.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/ Chequamegon Bay-Bayfield to Oak Point WI- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Oak Point to Saxon Harbor WI- 356 PM CDT Thu Oct 14 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves have fallen below criteria, so the Small Craft Advisory has been cancelled. $$ BJH
11 follow-up statements
440 WHUS73 KDLH 150249 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 949 PM CDT Thu Oct 14 2021 LSZ143-150900- /O.EXA.KDLH.SC.Y.0076.000000T0000Z-211015T0900Z/ Silver Bay Harbor to Two Harbors MN- 949 PM CDT Thu Oct 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY... * WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and waves 1 to 3 ft. * WHERE...Silver Bay Harbor to Two Harbors MN. * WHEN...Until 4 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140>142-150900- /O.CON.KDLH.SC.Y.0076.000000T0000Z-211015T0900Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 949 PM CDT Thu Oct 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and waves 3 to 6 ft. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 4 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ146-147-150-151500- /O.CON.KDLH.SC.Y.0076.000000T0000Z-211015T1500Z/ Port Wing to Sand Island WI-Sand Island to Bayfield WI- Outer Apostle Islands Beyond 5 NM from Mainland- 949 PM CDT Thu Oct 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft. * WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 10 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
925 WHUS73 KDLH 150846 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 346 AM CDT Fri Oct 15 2021 LSZ140>142-151000- /O.EXP.KDLH.SC.Y.0076.000000T0000Z-211015T0900Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 346 AM CDT Fri Oct 15 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... Winds and waves are expected to ease this morning. $$ LSZ143-151000- /O.EXP.KDLH.SC.Y.0076.000000T0000Z-211015T0900Z/ Silver Bay Harbor to Two Harbors MN- 346 AM CDT Fri Oct 15 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... Winds and waves are expected to ease this morning. $$ LSZ146-147-150-152100- /O.EXT.KDLH.SC.Y.0076.000000T0000Z-211016T0300Z/ Port Wing to Sand Island WI-Sand Island to Bayfield WI- Outer Apostle Islands Beyond 5 NM from Mainland- 346 AM CDT Fri Oct 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft. * WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
659 WHUS73 KDLH 151458 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 958 AM CDT Fri Oct 15 2021 LSZ146-147-150-160300- /O.CON.KDLH.SC.Y.0076.000000T0000Z-211016T0300Z/ Port Wing to Sand Island WI-Sand Island to Bayfield WI- Outer Apostle Islands Beyond 5 NM from Mainland- 958 AM CDT Fri Oct 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 4 ft. * WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
953 WHUS73 KDLH 152102 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 402 PM CDT Fri Oct 15 2021 LSZ148-160915- /O.NEW.KDLH.SC.Y.0077.211016T1500Z-211017T0100Z/ Oak Point to Saxon Harbor WI- 402 PM CDT Fri Oct 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT SATURDAY... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Oak Point to Saxon Harbor WI. * WHEN...From 10 AM to 8 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ146-147-150-160915- /O.EXT.KDLH.SC.Y.0076.000000T0000Z-211017T0600Z/ Port Wing to Sand Island WI-Sand Island to Bayfield WI- Outer Apostle Islands Beyond 5 NM from Mainland- 402 PM CDT Fri Oct 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SUNDAY... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 4 ft. * WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 1 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
868 WHUS73 KDLH 160225 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 925 PM CDT Fri Oct 15 2021 LSZ148-161430- /O.CON.KDLH.SC.Y.0077.211016T1500Z-211017T0100Z/ Oak Point to Saxon Harbor WI- 925 PM CDT Fri Oct 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT SATURDAY... * WHAT...West winds around 15 kt with gusts around 25 knots and waves 1 to 3 ft expected. * WHERE...Oak Point to Saxon Harbor WI. * WHEN...From 10 AM to 8 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ146-147-150-161430- /O.CON.KDLH.SC.Y.0076.000000T0000Z-211017T0600Z/ Port Wing to Sand Island WI-Sand Island to Bayfield WI- Outer Apostle Islands Beyond 5 NM from Mainland- 925 PM CDT Fri Oct 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft. * WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 1 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ Melde
495 WHUS73 KDLH 160851 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 351 AM CDT Sat Oct 16 2021 LSZ146-162100- /O.CAN.KDLH.SC.Y.0076.000000T0000Z-211017T0600Z/ /O.EXA.KDLH.SC.Y.0077.211016T1500Z-211017T0100Z/ Port Wing to Sand Island WI- 351 AM CDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... * WHAT...West winds 10 to 15 kt with gusts to 25 kt and waves 2 to 3 ft expected. * WHERE...Port Wing to Sand Island WI. * WHEN...From 10 AM this morning to 8 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ141>143-161800- /O.EXB.KDLH.SC.Y.0076.211016T1300Z-211016T1800Z/ Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN- 351 AM CDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON... * WHAT...West winds 10 to 15 kt with gusts to 25 kt. * WHERE...Grand Marais to Taconite Harbor MN, Taconite Harbor to Silver Bay Harbor MN and Silver Bay Harbor to Two Harbors MN. * WHEN...From 8 AM this morning to 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-150-162100- /O.EXT.KDLH.SC.Y.0076.000000T0000Z-211017T0900Z/ Sand Island to Bayfield WI- Outer Apostle Islands Beyond 5 NM from Mainland- 351 AM CDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SUNDAY... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft. * WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ148-162100- /O.CON.KDLH.SC.Y.0077.211016T1500Z-211017T0100Z/ Oak Point to Saxon Harbor WI- 351 AM CDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... * WHAT...West winds around 15 kt with gusts around 25 knots and waves 1 to 3 ft expected. * WHERE...Oak Point to Saxon Harbor WI. * WHEN...From 10 AM to 8 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
628 WHUS73 KDLH 161507 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 1007 AM CDT Sat Oct 16 2021 LSZ146-148-170100- /O.CON.KDLH.SC.Y.0077.000000T0000Z-211017T0100Z/ Port Wing to Sand Island WI-Oak Point to Saxon Harbor WI- 1007 AM CDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft expected. * WHERE...Port Wing to Sand Island WI and Oak Point to Saxon Harbor WI. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ141>143-161800- /O.CON.KDLH.SC.Y.0076.000000T0000Z-211016T1800Z/ Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN- 1007 AM CDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Silver Bay Harbor to Two Harbors MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-150-170315- /O.CON.KDLH.SC.Y.0076.000000T0000Z-211017T0900Z/ Sand Island to Bayfield WI- Outer Apostle Islands Beyond 5 NM from Mainland- 1007 AM CDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 4 ft. * WHERE...Sand Island to Bayfield WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
706 WHUS73 KDLH 161851 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 151 PM CDT Sat Oct 16 2021 LSZ146-148-170100- /O.CON.KDLH.SC.Y.0077.000000T0000Z-211017T0100Z/ Port Wing to Sand Island WI-Oak Point to Saxon Harbor WI- 151 PM CDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft. * WHERE...Port Wing to Sand Island WI and Oak Point to Saxon Harbor WI. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-150-170700- /O.CON.KDLH.SC.Y.0076.000000T0000Z-211017T0900Z/ Sand Island to Bayfield WI- Outer Apostle Islands Beyond 5 NM from Mainland- 151 PM CDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 4 ft. * WHERE...Sand Island to Bayfield WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
438 WHUS73 KDLH 162101 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 401 PM CDT Sat Oct 16 2021 LSZ146-148-170100- /O.CON.KDLH.SC.Y.0077.000000T0000Z-211017T0100Z/ Port Wing to Sand Island WI-Oak Point to Saxon Harbor WI- 401 PM CDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...West winds around 15 kt with gusts up to 25 kt and waves 1 to 3 ft. * WHERE...Port Wing to Sand Island WI and Oak Point to Saxon Harbor WI. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-150-170900- /O.CON.KDLH.SC.Y.0076.000000T0000Z-211017T0900Z/ Sand Island to Bayfield WI- Outer Apostle Islands Beyond 5 NM from Mainland- 401 PM CDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WHAT...West winds around 15 kt with gusts up to 25 kt and waves 1 to 4 ft. * WHERE...Sand Island to Bayfield WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
665 WHUS73 KDLH 170057 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 757 PM CDT Sat Oct 16 2021 LSZ146-148-170200- /O.EXP.KDLH.SC.Y.0077.000000T0000Z-211017T0100Z/ Port Wing to Sand Island WI-Oak Point to Saxon Harbor WI- 757 PM CDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... Although winds will remain around 15 knots with occasional gusts to near 25 knots, waves will remain below 4 feet. $$ LSZ147-150-170900- /O.CON.KDLH.SC.Y.0076.000000T0000Z-211017T0900Z/ Sand Island to Bayfield WI- Outer Apostle Islands Beyond 5 NM from Mainland- 757 PM CDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft. * WHERE...Sand Island to Bayfield WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ Melde
055 WHUS73 KDLH 170859 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 359 AM CDT Sun Oct 17 2021 LSZ147-150-171000- /O.EXP.KDLH.SC.Y.0076.000000T0000Z-211017T0900Z/ Sand Island to Bayfield WI- Outer Apostle Islands Beyond 5 NM from Mainland- 359 AM CDT Sun Oct 17 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... West winds and waves have diminished over western Lake Superior, and are expected to continue to diminish this morning. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 12:50 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Oct 14, 12:50 PM CDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1250 PM CDT Thu Oct 14 2021
.DISCUSSION...(Today through Wednesday)
Issued at 217 AM CDT Thu Oct 14 2021
Summary: Winds slowly decrease today with dry weather ahead and
eventually sunshine this weekend.
A large windy system will continue its exit today with winds
slowly decreasing through the day and veering from southerly to
more westerly. There is not really any good shot for rainfall
through the week with a few sunny days in store for the weekend
and into early next week. The one exception will be Friday when
cold air advection may cause some light shower activity, but
rain accumulations, if any, will be light. Temperatures will feel
cool, but they will still be slightly warmer than normal.
Expect morning frost for many places nearly every morning
(beginning Friday morning) as long as fog doesn't form. Just a
reminder that our growing season has officially ended; therefore,
there will not be any frost/freeze headlines until next spring.
Tossed a mention of frost in the forecast to better highlight the
threat in case some folks are holding on to the summer vegetation
and want to squeeze a few more days out of this year.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1250 PM CDT Thu Oct 14 2021
MVFR/IFR conditions will persist through much of the period as a
large area of low pressure slowly drifts away from the region.
Some improvement to MVFR/VFR is expected later this afternoon and
evening before an upper level trough arrives for tonight and
tomorrow bringing an MVFR deck to the region. Lingering drizzle
today will end this evening with shower chances returning at INL
Friday. Gusty winds will persist into tonight before diminishing
&&
.MARINE...
Issued at 217 AM CDT Thu Oct 14 2021
Winds will increase over the lake today and turn more
southwesterly as a large area of low pressure exits, but by late
this evening they will begin to decrease. Wave heights will remain
high along the North Shore where waves could approach 10 feet
today. Extended small craft advisories yet again to Friday morning
to account for the delayed exit of the large system and its
effects.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 52 40 52 38 / 20 0 0 0
INL 52 40 48 36 / 30 20 40 20
BRD 51 37 51 35 / 10 0 0 0
HYR 57 37 54 36 / 0 0 0 0
ASX 58 40 57 39 / 0 0 10 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory until 5 AM CDT Friday for LSZ121-140>148-
150.
&&
DISCUSSION...Wolfe
AVIATION...BJH
MARINE...WolfeHazardous weather outlook, Oct 14, 3:43 AM CDT, 12 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 343 AM CDT Thu Oct 14 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-150845- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 343 AM CDT Thu Oct 14 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation will not be needed today or tonight. LSZ121-140>148-150-150845- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 343 AM CDT Thu Oct 14 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...Today and Tonight Gusty southwest winds are expected today into tonight. In addition, higher waves will develop along the North Shore, the western shore of the Bayfield Peninsula and the outer Apostle Islands. A Small Craft Advisory remains in effect for all nearshore waters through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Gusty west winds and higher waves will be possible on Friday and Saturday. Small Craft Advisories may be needed, particularly around the Apostle Islands. Unruh More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 11:53 PM CDT | Special Weather Statement | DLH | Lake | 52 min |
Nearby
Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.